A Multiparameter Strongly Superadditive Ergodic Theorem.
Mathematische Zeitschrift, Tome 189 (1985), pp. 11-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1985__189_173563,
author = {R. Emilion and B. Hachem},
title = {A {Multiparameter} {Strongly} {Superadditive} {Ergodic} {Theorem.}},
journal = {Mathematische Zeitschrift},
pages = {11--18},
year = {1985},
volume = {189},
zbl = {0565.60033},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__189_173563/}
}
R. Emilion; B. Hachem. A Multiparameter Strongly Superadditive Ergodic Theorem.. Mathematische Zeitschrift, Tome 189 (1985), pp. 11-18. http://geodesic.mathdoc.fr/item/MZ_1985__189_173563/